Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 2010, Volume 78, Issue 3

Existence and Uniqueness of a Fixed Point for Local Contractions
p. 1127-1141

V. Filipe Martins‐da‐Rocha, Yiannis Vailakis

This paper proves the existence and uniqueness of a fixed point for local contractions without assuming the family of contraction coefficients to be uniformly bounded away from 1. More importantly it shows how this fixed‐point result can apply to study the existence and uniqueness of solutions to some recursive equations that arise in economic dynamics.

Log In To View Full Content